MAUDE Adverse Event Report: COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G34197
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1- customer (person): postal code = (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a retracta detachable embolization coil had "come off" the catheter.The physician used another device to compete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information regarding the event was received 09jan2025.The coil was noted to be protruding from the metal loading cannula.The physician did not see the actual defective device but was told that the coil was already deployed from the wire.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Cook received one device in a prior to use condition.Upon visual inspection it was found the coil was still intact, and attached to the delivery wire, but was protruding from the delivery wire holder.The metal loading cannula the coil was reported to have been protruding from was not returned.A review of risk documentation does not indicate this event, "coil protruding from the metal cannula", is likely to cause or contribute to a death or a serious injury if it were to reoccur.A detailed search of complaint history has revealed no previous events involving the failure mode that has led to a serious injury.Furthermore, there is no evidence that a cook device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of this occurrence which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction of a cook device.No additional reports will be sent for this event.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
RETRACTA DETACHABLE EMBOLIZATION COIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21057825
Report Number1820334-2025-00003
Device Sequence Number8067698
Product Code KRD
UDI-Device Identifier10827002341972
UDI-Public(01)10827002341972(17)291111(10)16334421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34197
Device Catalogue NumberMWCER-35-14-6
Device Lot Number16334421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/09/2025
Not provided
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/13/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown